MAUDE Adverse Event Report: ZIMMER GMBH BIOLOX DELTA HD 12/14 32X+3.5; PROSTHESIS, HIP

ZIMMER GMBH BIOLOX DELTA HD 12/14 32X+3.5; PROSTHESIS, HIP
Catalog Number 00877503203
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 12/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by legal that a patient had an initial left total hip arthroplasty performed.Subsequently, approximately 6 months post-implantation the patient has reported ongoing pain and decreased quality of life since implantation.Patient relays fear of not being able to walk unaided in the future.No further information has been provided.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4): d10: item # 00811400010, femoral stem 12/14 neck taper ext.Offset size 0 105 mm stem length, lot # 65885695.Item # 00875200832, 32mm i.D.Size gg elevated rim liner use with 48mm o.D.Size gg shell, lot # 66043601.Item # 00875704801, 48mm o.D.Size gg porous uncemented with cluster holes shell use with gg liners, lot # 66057871.Item # 66017569, palacos cement, lot # 67331292.Item # unknown, cement restrictor, lot # unknown.G2: report source united kingdom.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4): this follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h11.Medical records were provided and reviewed by a health care professional.The review x-ray shows there is a left total hip replacement in situ.Satisfactory position of prosthesis.Ct scan shows bilateral total hip replacement in situ.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
BIOLOX DELTA HD 12/14 32X+3.5
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22045318
Report Number0009613350-2025-00379
Device Sequence Number8899320
Product Code LZO
UDI-Device Identifier00889024430334
UDI-Public(01)00889024430334(17)330720(10)3166161
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00877503203
Device Lot Number3166161
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer04/17/2025
02/11/2026
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date10/29/2025
02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale
Patient Weight104 KG